Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott87]  A reduction scheme for phase spaces with almost-Kähler symmetry - regularity results for momentum level sets

Otto1987 (Article)
Author(s)Otto, Martin
Title« A reduction scheme for phase spaces with almost-Kähler symmetry - regularity results for momentum level sets »
JournalJournal of Geometry and Physics
Volume4
Page(s)101-118
Year1987

BibTeX code
@article{Otto1987,
  volume = {4},
  author = {Otto, Martin},
  title = {A reduction scheme for phase spaces with almost-{K}{\"a}hler symmetry
           - regularity results for momentum level sets},
  journal = {Journal of Geometry and Physics},
  year = {1987},
  pages = {101-118},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!